MathSciNet Relay Station
MathSciNet bibliographic data
MR240556 (39 #1903) 42.51
Rudin, Walter Modifications of Fourier transforms. Proc. Amer. Math. Soc. 19 1968 1069–1074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement